# SDR GLBA2003071

- Difficulty date: May 30, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N118UE
- Make and model: Beech 1900
- Aircraft serial: 118UE
- Aircraft time: 20,963 hours, 25,127 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNS, FLAPS WILL NOT RETRACT.  ADJUSTED FLAP SAFETY SWITCH, OPS CK GOOD.
